# SDR 9625272708

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- Engine: Pwa JT8D15A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS POWER WAS APPLIED FOR TAKEOFF NUMBER ONE ENGINE EPR INDICATION WAS LOW.  CREW ABORTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE TRIMMED NUMBER ONE ENGINE AND A/C WAS RETURNED TO SERVICE.
